MathSciNet Relay Station
MathSciNet bibliographic data
MR1686965 (2000f:37116) 37L05 (34G20 35B40 37L25)
Bates, Peter W.; Lu, Kening; Zeng, Chongchun Persistence of overflowing manifolds for semiflow. Comm. Pure Appl. Math. 52 (1999), no. 8, 983–1046.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement